# SDR UALA2012110706404

- Difficulty date: November 2, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 62,734 hours, 22,220 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP FROM FWD COAT CLOSET THROUGH MID LAV.  FOUND MID LAV EEL WITH BARE WIRE CAUSING A SHORT.  REPLACED MID LAV EEL STRIP.  EEL FROM CLOSET THROUGH MID LAV OPS NORMAL.
